Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 11, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jun 15, 2010, 10:35 PM EDT for Van Buren County, Michigan. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2010, 10:35 PM EDT (02:35 UTC)
- Expired
- Jun 15, 2010, 11:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 84 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339 WFUS53 KGRR 160235 TORGRR MIC159-160300- /O.NEW.KGRR.TO.W.0011.100616T0235Z-100616T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1035 PM EDT TUE JUN 15 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL VAN BUREN COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 1100 PM EDT * AT 1031 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR WATERVLIET...AND MOVING NORTHEAST AT 20 MPH. THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... BANGOR... MCDONALD... LAWRENCE... HARTFORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING OBJECTS. && LAT...LON 4238 8618 4224 8586 4216 8616 4220 8622 TIME...MOT...LOC 0236Z 215DEG 19KT 4222 8614 $$ TJT
2 follow-up statements
232 WWUS53 KGRR 160245 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1045 PM EDT TUE JUN 15 2010 MIC159-160300- /O.CON.KGRR.TO.W.0011.000000T0000Z-100616T0300Z/ VAN BUREN MI- 1045 PM EDT TUE JUN 15 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL VAN BUREN COUNTY UNTIL 1100 PM EDT... AT 1044 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BANGOR...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BANGOR... MCDONALD... LAWRENCE... HARTFORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING OBJECTS. && LAT...LON 4238 8618 4224 8586 4216 8616 4220 8622 TIME...MOT...LOC 0246Z 215DEG 19KT 4226 8610 $$ JK
928 WWUS53 KGRR 160300 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1100 PM EDT TUE JUN 15 2010 MIC159-160309- /O.EXP.KGRR.TO.W.0011.000000T0000Z-100616T0300Z/ VAN BUREN MI- 1100 PM EDT TUE JUN 15 2010 ...THE TORNADO WARNING FOR CENTRAL VAN BUREN COUNTY WILL EXPIRE AT 1100 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. PLEASE REPORT ANY DAMAGE TO THE NATIONAL WEATHER SERVICE. LAT...LON 4238 8618 4224 8586 4216 8616 4220 8622 TIME...MOT...LOC 0259Z 215DEG 19KT 4232 8605 $$ JK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 8:15 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 15, 8:15 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 815 PM EDT TUE JUN 15 2010 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(410 PM EDT TUE JUN 15 2010) A LOW PRESSURE SYSTEM CENTERED EAST OF ST LOUIS AT 3 PM THIS AFTERNOON WILL HEAD NORTHEAST CROSSING THE LANSING AREA TOWARD MIDNIGHT. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHWEST LOWER MICHIGAN BY EARLY TONIGHT. THUNDERSTORMS WILL BE MOSTLY SOUTH OF INTERSTATE 96. THE SYSTEM WILL MOVE EAST OF THE AREA BY WEDNESDAY MORNING AND BRING CLEARING SKIES BY EARLY AFTERNOON AS A HIGH PRESSURE SYSTEM BUILDS INTO SOUTHWEST LOWER MICHIGAN BEHIND THE STORM. HIGH PRESSURE WILL BRING PARTLY CLOUDY SKIES TO THE AREA THURSDAY. ANOTHER STORM SYSTEM HEADING INTO CENTRAL CANADA FROM THE NORTHERN PLAINS WILL PUSH A WARM FRONT THROUGH THE AREA EARLY FRIDAY BRINGING TEMPERATURES NEAR 90 FRIDAY AFTERNOON. THE TRAILING COLD FRONT WILL MOVE THROUGH THE AREA EARLY SATURDAY WITH A CHANCE OF THUNDERSTORMS. CLEARING SKIES WILL FOLLOW FOR SATURDAY AFTERNOON. && .SHORT TERM...(815 PM EDT TUE JUN 15 2010) (TONIGHT THROUGH THURSDAY) SENT AN UPDATE OUT MAINLY TO HIGHLIGHT HEAVY RAINFALL POTENTIAL. SEVERAL UPSTREAM REPORTS OF GREATER THAN ONE INCH OF RAIN IN LESS THAN AN HOUR ARE OCCURRING. PRECIPTABLE WATER VALUES WILL CONTINUE TO CLIMB TONIGHT TO VALUES OF OVER 2 INCHES. HEAVY RAINFALL THREAT WILL BE CWA-WIDE. AVERAGE RAINFALL WILL BE AROUND THREE QUARTERS OF AN INCH...BUT LOCALIZED 2-3 INCH TOTALS WILL BE POSSIBLE...WHICH COULD CAUSE SOME FLOODING ISSUES IN POOR DRAINAGE AREAS. THE HEAVY RAIN THREAT WILL DIMINISH AFTER 08-09Z. ONCE THE STORMS MOVE OUT OF THE AREA TOWARD MORNING PARTLY TO MOSTLY CLOUDY SKIES WITH CU/SC SHOULD PREVAIL DURING THE DAY. CLEARING WILL FOLLOW WEDNESDAY NIGHT AS THE SURFACE HIGH MOVES IN WITH ANTICYCLONIC LOW LEVEL WIND FLOW. CLEAR TO PARTLY CLOUDY SKIES SHOULD PREVAIL INTO THURSDAY AS THE HIGH SLOWLY MOVES EAST ACROSS SOUTHWEST LOWER MICHIGAN. THE WARM ADVECTION AHEAD OF THE NEXT SYSTEM COULD BRING THUNDERSTORMS TO OUR NW CWA THURSDAY NIGHT BUT THE LOW LEVEL JET IS WELL WEST OF MICHIGAN SO I WOULD NOT EXPECT TO MUCH IN THE WAY OF THUNDERSTORMS THURSDAY NIGHT ACTUALLY. && .LONG TERM...(410 PM EDT TUE JUN 15 2010) FRIDAY THROUGH TUESDAY) THE MAIN CHALLENGE IS ASSESSING PRECIPITATION CHANCES AND TIMING EARLY THIS COMING WEEKEND. FEW CHANGES WERE MADE TO THE CURRENT FORECAST. WE PRIMARILY USED HPC GUIDANCE. WEDNESDAY AND THURSDAY LOOK DRY WITH A RELATIVELY HIGH DEGREE OF CONFIDENCE AS A SHARP UPPER SHORTWAVE RIDGE APPROACHES. THIS RIDGE IS SHARPENED BY A DEEPENING TROUGH OVER THE NW UNITED STATES THAT DRAGS A COLD FRONT THROUGH THE AREA SATURDAY MORNING. EXPECT THE HIGHEST POPS FRIDAY NIGHT WITH A GOOD CHANCE OF THUNDER WITH ANY PRECIPITATION THAT OCCURS. GIVEN THE OVERALL AGREEMENT AMONG THE MODELS WITH THE STRENGTH AND TIMING OF THE PV ANOMALY THAT DRIVES THIS FRONT...THERE IS BETTER THAN AVERAGE CONFIDENCE FOR THE OCCURRENCE AND TIMING OF THE FRONTAL PASSAGE. AFTER SATURDAY...THE 15/12Z RUN OF THE ECMWF LEANS TOWARDS A DRY AND WARM SATURDAY-MONDAY WITH PRONOUNCED RIDGING AT THE SURFACE AND ALOFT. THE GFS SHOWS A MORE UNSETTLED ZONAL PATTERN ALOFT. THE OVERALL CONFIDENCE IN THE FORECAST DECREASES IN THE MONDAY TO TUESDAY TIMEFRAME DUE TO THESE DIFFERING SOLUTIONS...HOWEVER WE TEND TO FAVOR THE DRIER ECMWF SOLUTION THROUGH MONDAY. && .AVIATION...(800 PM EDT TUE JUN 15 2010) SHOWERS AND SCATTERED THUNDERSTORMS WERE MOVING INTO WRN LWR MI AT 00Z. THERE HAVE BEEN NUMEROUS REPORTS OF TORRENTIAL RAINFALL IN SRN WI AND NRN IL WITH THIS BATCH OF PRECIP. IF SOME OF THE SHOWERS REMAIN AT THIS INTENSITY AND IMPACT AN AIRPORT TERMINAL... VSBYS/CIGS WILL LIKELY TANK INTO THE IFR/LIFR CATEGORY. OTHERWISE CONDITIONS WILL BE PREDOMINATELY MVFR THROUGH 06Z. THE MAIN RISK OF THUNDER APPEARS TO BE SOUTH AND EAST OF GRR BETWEEN 01Z AND 06Z. BELIEVE IFR CONDITIONS WILL BECOME WIDESPREAD AFTER 06Z (MODERATE TO HIGH CONFIDENCE) AS THE HEAVIER RAINFALL PUSHES OUT OF THE REGION BUT THE SURFACE LOW TRACKS PRETTY MUCH OVERHEAD. WIDESPREAD IFR WILL PROBABLY CONTINUE THROUGH ABOUT MID MORNING WEDNESDAY BEFORE IMPROVING TO MVFR THEN POTENTIALLY VFR AFTER 18Z. && .MARINE...(410 PM EDT TUE JUN 15 2010 THUNDERSTORMS WILL BE THE PRIMARY ISSUE IN THE NEAR SHORE TONIGHT AS THE SURFACE SYSTEM MOVES THROUGH THE AREA. BEHIND THE SYSTEM...WINDS ARE EXPECTED TO BE IN THE 5 TO 15 KNOT RANGE SO SMALL CRAFT ADVISORIES WILL NOT BE NEEDED. THE HIGH MOVES IN WEDNESDAY NIGHT INTO THURSDAY SO WINDS WILL BE LIGHT. && .HYDROLOGY...(410 PM EDT TUE JUN 15 2010) I AM CONCERNED ABOUT URBAN AND SMALL STREAM FLOODING ISSUES TONIGHT DUE TO THE 2 INCHES OF PRECIPTABLE WATER OVER THE SOUTHERN SECTIONS OF THE CWA. WE WILL HAVE TO MONITOR THIS. OTHERWISE DRY WEATHER RETURNS WEDNESDAY BY MID DAY SO THAT WILL GIVE TIME FOR THE WATER TO RUN OFF BEFORE THE STORMS MOVE IN FRIDAY NIGHT AGAIN. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: WDM SHORT TERM: WDM JK LONG TERM: TJT AVIATION: MEADE MARINE: WDM HYDROLOGY: WDM
Hazardous weather outlook, Jun 15, 7:05 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 705 PM EDT TUE JUN 15 2010 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-161015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 705 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT LOCALIZED HEAVY RAINFALL AND FLOODING IS POSSIBLE TONIGHT AS SHOWERS AND SCATTERED THUNDERSTORMS MOVE SLOWLY EAST ACROSS THE AREA. LOCAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE POSSIBLE... WHICH MAY LEAD TO STREET FLOODING AND RAPID RISES IN STREAMS AND CREEKS. REPORTS OF HEAVY RAIN AND FLOODING HAVE ALREADY BEEN SEEN ACROSS PARTS OF SOUTHERN WISCONSIN AND NORTHERN ILLINOIS LATE THIS AFTERNOON AND EARLY EVENING. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WINDS AND/OR LARGE HAIL IS ALSO POSSIBLE THIS EVENING SOUTH OF INTERSTATE 96. INDIVIDUAL STORM CELL MOVEMENT WILL BE TO THE EAST NORTHEAST AT AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY NIGHT BUT ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Special weather statement, Jun 15, 9:26 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
926 PM EDT TUE JUN 15 2010
MIZ056-057-064-065-071-072-160230-
ALLEGAN-BARRY-KALAMAZOO-KENT-OTTAWA-VAN BUREN-
926 PM EDT TUE JUN 15 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
SAUGATUCK TO 13 MILES SOUTHEAST OF ALLEGAN...MOVING NORTH AT 25 MPH.
WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCALLY MORE
THAN A HALF INCH OF RAIN COULD FALL IN AN HOUR.
* THUNDERSTORMS WILL BE NEAR...
PIER COVE AND WATSON BY 935 PM EDT...
DUNNINGVILLE AND FENNVILLE BY 940 PM EDT...
SAUGATUCK AND NEW RICHMOND BY 945 PM EDT...
MONTEREY AND HOPKINSBURG BY 950 PM EDT...
DIAMOND SPRINGS BY 955 PM EDT...
OVERISEL AND FILLMORE BY 1000 PM EDT...
HOLLAND AND CORNING BY 1005 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4245 8627 4248 8627 4248 8626 4257 8624
4265 8624 4270 8622 4283 8623 4284 8622
4280 8554 4241 8554 4243 8628
TIME...MOT...LOC 0126Z 193DEG 23KT 4253 8624 4247 8562
MJSLocal storm report, Jun 15, 9:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
931 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN ALLEGAN 42.53N 85.86W
06/15/2010 E1.00 INCH ALLEGAN MI TRAINED SPOTTER
PONDING OF WATER ON STREETS.
&&
RSUTTLELocal storm report, Jun 15, 9:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
940 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST ALLEGAN 42.53N 85.86W
06/15/2010 E45 MPH ALLEGAN MI TRAINED SPOTTER
ESTIMATED WIND GUST OF 45 TO 50 MPH.
&&
RSUTTLELocal storm report, Jun 15, 9:56 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
956 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HEAVY RAIN ALLEGAN 42.53N 85.86W
06/15/2010 M1.00 INCH ALLEGAN MI TRAINED SPOTTER
ONE HOUR TOTAL.
&&
RSUTTLELocal storm report, Jun 15, 9:57 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
957 PM EDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN BANGOR 42.31N 86.11W
06/15/2010 M1.00 INCH VAN BUREN MI TRAINED SPOTTER
FELL SINCE 800 PM.
&&
TJTSpecial weather statement, Jun 15, 10:21 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1021 PM EDT TUE JUN 15 2010
MIZ071-072-160345-
KALAMAZOO-VAN BUREN-
1021 PM EDT TUE JUN 15 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL BERRIEN COUNTY...MOVING
NORTHEAST AT 35 MPH.
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCALLY IN
EXCESS OF A HALF INCH OF RAIN COULD FALL IN AN HOUR.
* THE THUNDERSTORM WILL BE NEAR...
TEAPOT DOME BY 1055 PM EDT...
6 MILES NORTHWEST OF PAW PAW BY 1100 PM EDT...
ARMSTRONG CORNERS AND 6 MILES SOUTHEAST OF BERLAMONT BY 1110 PM
EDT...
MENTHA BY 1120 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4207 8624 4224 8623 4224 8633 4225 8637
4225 8638 4234 8632 4237 8619 4242 8590
4242 8549 4208 8578 4207 8623
TIME...MOT...LOC 0220Z 218DEG 28KT 4202 8624
MJSThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:15 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 2 hr |
| Jun 15, 8:49 PM EDT | Areal Flood Advisory | GRR | Allegan, Van Buren | 3 hr |
| Jun 15, 8:57 PM EDT | Special Weather Statement | GRR | Mason, Muskegon, Oceana | 2 hr |
| Jun 15, 9:26 PM EDT | Special Weather Statement | GRR | Allegan | 64 min |
| Jun 15, 9:39 PM EDT | Areal Flood Advisory | GRR | Mason, Muskegon, Oceana | 10 hr |
| Jun 15, 10:21 PM EDT | Special Weather Statement | GRR | Van Buren | 84 min |
| Jun 15, 10:41 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Ionia, Kent, Ottawa, Van Buren | 71 min |
| Jun 15, 11:05 PM EDT | Special Weather Statement | GRR | Lake | 55 min |
| Jun 15, 11:20 PM EDT | Special Weather Statement | GRR | Ionia, Kent | 85 min |
| Jun 15, 11:46 PM EDT | Areal Flood Warning | GRR | Allegan, Barry, Kent, Ottawa, Van Buren | 12 hr |
| Jun 16, 12:06 AM EDT | Special Weather Statement | GRR | Barry, Kalamazoo | 84 min |
| Jun 16, 12:14 AM EDT | Areal Flood Advisory | GRR | Calhoun, Kalamazoo, Van Buren | 8 hr |
| Jun 16, 11:46 AM EDT | Areal Flood Warning | GRR | Allegan, Barry, Kent, Ottawa, Van Buren | 10 hr |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.